# SDR CA000804004

- Difficulty date: July 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 51989261
- Condition: Failed
- Location: Apu
- Part time: 6,153 hours, 4,769 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: F

## Discrepancy

(CAN) APU FAILED TO START. FUEL LEAK AND SMALL AMOUNT OF SMOKE DETECTED AT THE REAR OF THE AIRCRAFT. APU EXTINGUISHER ACTIVATED. APU STARTER REPLACED DUE TO HEAT DAMAGE. CURRENT LIMITERS REPLACED IN CARGO BAY P/N ANL-275. IGNITOR AND COMBUSTION CHAMGER CLEANED AND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
